# SDR UIEA2017060800987

- Difficulty date: June 7, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-31B
- Aircraft serial: 26206
- Aircraft time: 81,752 hours, 19,810 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Gasket
- Condition: Missing
- Location: Cooling Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY EQUIPMENT COOLING SYSTEM, 5 GASKETS ARE MISSING.   NEW GASKETS INSTALLED IAW MM 21-58-00.
